# SDR VNAA20250716015

- Difficulty date: June 5, 2024
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036152005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ON FS1031.00 STGR 27-26R AT AFT CARGO COMPARTMENT . EVALUATED, DAMAGE IS NOT ALLOWED IN THE FRAME WEB, ATTACHED FLANGE ON FS1031.00 BTW STGR 25R-26L PER CRJ-900 SRM 53-61-06-101-003-A02 AND REPAIRED PER CRJ900 SRM 53-00-06-201-001-A03.
